Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Watery semen, low sex drive, dark eyes, weakness. On gonadil f tablets. What is wrong?

i have my health problem my semen becomes watter and i have low sex drive sexual weakness which is have and also my eye become very dark dark eye circles is on my eyes my health is very bad because of sexual weakness plz tell me that what can i do for make thick semen can i use Gonadil f tablets??? my semen is becomes as thin as a drops of water..?????
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi good evening..your problem is associated problem.perhaps general ill health and lack of sound sleep is present.take food in time rich of vegetables and protein.at least 7hours sleeping is necessary.you can try homeopathic medicine also.its effective and long lasting solution in my opinion.take care.Thanks
Answered: Tue, 9 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions